Scroll To Top
News

Can Meds Boost Physical Symptoms?

Can Meds Boost Physical Symptoms?

55_news2_0

A study of 347 HIV-positive men has shown that anti-HIV drugs might boost adverse HIV-related physical symptoms, like pain. Writing in the International Journal of STD and AIDS, the researchers released their results: ' Men on anti-HIV drugs reported more adverse symptoms of all kinds than those not on therapy. ' Physical symptoms were more common among those on therapy. ' Men taking anti-HIV drugs had higher rates of symptom-related distress. Surprisingly, symptoms of psychological distress were slightly higher in the untreated group, with 79.5% reporting psychological symptoms compared to 69.5% of men taking anti-HIV drugs.

Advocate Channel - The Pride StoreOut / Advocate Magazine - Fellow Travelers & Jamie Lee Curtis

From our Sponsors

Most Popular

Latest Stories

HIV Plus Editors

Editor

Ryan is the Digital Director of The Advocate Channel, and a graduate of NYU Tisch's Department of Dramatic Writing. She is also a member of GALECA, the LGBTQ+ society of entertainment critics. While her specialties are television writing and comedy, Ryan is a young member of the LGBTQ+ community passionate about politics and advocating for all.

Ryan is the Digital Director of The Advocate Channel, and a graduate of NYU Tisch's Department of Dramatic Writing. She is also a member of GALECA, the LGBTQ+ society of entertainment critics. While her specialties are television writing and comedy, Ryan is a young member of the LGBTQ+ community passionate about politics and advocating for all.